No CrossRef data available.
Article contents
LOGARITHMIC DE RHAM–WITT COMPLEXES VIA THE DÉCALAGE OPERATOR
Published online by Cambridge University Press: 26 August 2021
Abstract
We provide a new formalism of de Rham–Witt complexes in the logarithmic setting. This construction generalises a result of Bhatt–Lurie–Mathew and agrees with those of Hyodo–Kato and Matsuue for log-smooth schemes of log-Cartier type. We then use our construction to study the monodromy action and slopes of Frobenius on log crystalline cohomology.
Keywords
MSC classification
- Type
- Research Article
- Information
- Journal of the Institute of Mathematics of Jussieu , Volume 22 , Issue 3 , May 2023 , pp. 1319 - 1382
- Copyright
- © The Author(s), 2021. Published by Cambridge University Press
References
Berthelot, P. and Ogus, A., Notes on Crystalline Cohomology (Princeton University Press, Princeton, NJ, 1978).Google Scholar
Bhatt, B., Lurie, J. and Mathew, A., Revisiting the de Rham-Witt complex, Asterisque N424.Google Scholar
Bhatt, B., Morrow, M. and Scholze, P., Integral
$p$
-adic Hodge theory, Publ. Math. Inst. Hautes Études Sci. 128 (2018).CrossRefGoogle Scholar
![](https://static.cambridge.org/binary/version/id/urn:cambridge.org:id:binary:20230410091730272-0332:S1474748021000402:S1474748021000402_inline1925.png?pub-status=live)
Deligne, P., Théorie de Hodge: II, Publ. Math. Inst. Hautes Études Sci. 40 (1971).CrossRefGoogle Scholar
Gregory, O. and Langer, A., Overconvergent de Rham-Witt cohomology for semistable varieties, Preprint, 2017. https://arxiv.org/abs/1711.09943.Google Scholar
Hesselholt, L. and Madsen, I., On the K-theory of local fields. Ann. Math. (2003).CrossRefGoogle Scholar
Hesselholt, L. and Madsen, I., On the de Rham–Witt complex in mixed characteristic, Ann. Sci. École Norm. Sup. (2004).CrossRefGoogle Scholar
Hyodo, O. and Kato, K.,. Semi-stable reduction and cystalline cohomology with logarithmic poles, Asterisque 223 (1994).Google Scholar
Illusie, L., Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. École Norm. Sup. (1979).CrossRefGoogle Scholar
Illusie, L. and Raynaud, M., Les suites spectrales associées au complexe de de Rham-Witt, Publ. Math. Inst. Hautes Études Sci. 57 (1983).CrossRefGoogle Scholar
Joyal, A.,
$\delta$
-Anneaux et vecteurs de Witt, C. R. Math. Rep. Acad. Sci. Canada (1985).Google Scholar
![](https://static.cambridge.org/binary/version/id/urn:cambridge.org:id:binary:20230410091730272-0332:S1474748021000402:S1474748021000402_inline1926.png?pub-status=live)
Kato, K., Logarithmic structures of Fontaine-Illusie, in Algebraic Analysis, Geometry, and Number Theory (ed., Igusa, J.-I.) (Johns Hopkins University Press, Baltimore, MD). 1989, 191–224.Google Scholar
Langer, A. and Zink, T., de Rham-Witt cohomology for a proper and smooth morphism, J. Inst. Math. Jussieu 3 (2004).CrossRefGoogle Scholar
Matsuue, H., On relative and overconvergent de Rham-Witt cohomology for log schemes, Math. Z. (2017).CrossRefGoogle Scholar
Nakkajima, Y.,
$p$
-Adic weight spectral sequences of log varieties, J. Math. Sci. Univ. Tokyo 12 (2005).Google Scholar
![](https://static.cambridge.org/binary/version/id/urn:cambridge.org:id:binary:20230410091730272-0332:S1474748021000402:S1474748021000402_inline1927.png?pub-status=live)
Nygaard, N. O., Slopes of powers of Frobenius on crystalline cohomology, Ann. Sci. École Norm. Sup. (1981).Google Scholar
Yao, Z., The log crystalline specialization of Ainf-cohomology in the semi-stable case, Preprint, 2019.Google Scholar